# SDR SWAA2021063082273

- Difficulty date: June 10, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 CLIP CRACKED AT FWD CARGO COMP. BETWEEN STA 500A FWD THRU STA 500B ; / [01] REMOVED AND REPLACED CLIP P/N 143A7502-158 PER B737-700 SRM 51-40-02-0G-0 AND DWG #143A7505.; [02] VERIFIED REMOVAL AND REPLACEMENT OF CLIP P/N 143A7502-158 PER B737-700 SRM 51-40-02-0G-0 AND DWG #143A7505.
